MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER
Model Number E411 DISK
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys hcg stat on a cobas e 411 analyzer (disk system).The sample initially resulted in a value of 1.71 iu/l and repeated as 197.9 iu/l.On (b)(6) 2022, the sample was repeated resulting in a value of 207.3 iu/l.The initial questionable result was reported outside of the laboratory.The reagent lot was 566669 with an expiration date of 31-jan-2023.
 
Additional Manufacturer Narrative
The customer used 13 mm tubes without rack adapters.The number of tube inversions appeared to be lower compared to the tube manufacturer¿s instructions.The sample centrifugation time may have been shorter than recommended by the tube manufacturer and the speed may have been inadequate.According to the information provided, the calibration and quality control results were acceptable.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS E 411 ANALYZER (DISK SYSTEM)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15782558
Report Number1823260-2022-03593
Device Sequence Number14670895
Product Code JJE
UDI-Device Identifier04015630919383
UDI-Public04015630919383
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE411 DISK
Device Catalogue Number4775279001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Supplement Date Received by Manufacturer12/12/2022
Initial Report FDA Received Date11/11/2022
Supplement Report FDA Received Date12/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale